Maximum imprecision related to intervals of measures and Bayesian inference with conjugate imprecise prior densities

F.P.A. Coolen

Research output: Book/ReportReportAcademic

24 Downloads (Pure)

Abstract

Following the concept of intervals of measures, some general results are derived for the maximum imprecision related to imprecise densities. A model is proposed for Bayesian inference with imprecise prior densities, where members of a conjugate family can be chosen to enable updating in a simple way. Key Words: Bayesian inference, imprecise probabilities, intervals of measures, conjugate prior densities.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages13
Publication statusPublished - 1992

Publication series

NameMemorandum COSOR
Volume9207
ISSN (Print)0926-4493

Fingerprint Dive into the research topics of 'Maximum imprecision related to intervals of measures and Bayesian inference with conjugate imprecise prior densities'. Together they form a unique fingerprint.

Cite this